# SDR USAA129808

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrates
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE VIBRATION ABNORMAL ON START BETWEEN 35-45 PERCENT N2.  AT REDUCED TAKEOFF POWER 1.81 EPR, N1 INDICATION 96 PERCENT VS 91 PERCENT ON NR 2 AND NR 3 ENGINES.  IN FLIGHT VIBRATION IN TAIL SECTION OF CABIN NOTED.  EMERGENCY WAS NOT DECLARED, ENGINE WAS NOT SHUT DOWN, RETURNED FROM FLT TO DCA.  REPLACED NR 1 ENGINE PER MM 72-00-00, TS088R9, TS089R6, TS090R3.  ENGINE RUNUP CHECKS OK.  (M)
